# SDR UIEA2020063071421

- Difficulty date: June 28, 2020
- Submitted: June 30, 2020
- Operation: Air carrier
- Aircraft: N465MC
- Make and model: Boeing 747446
- Aircraft serial: 24784
- Aircraft time: 101,718 hours, 19,674 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 90084
- Part serial: 1023
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK DOOR, RT EMERGENCY SYSTEM FUNCTIONAL TEST FAILED.  THE BATTERY PACK WAS REPLACED AND INSTALLATION TESTED NORMAL IAW AMM 52-23-14.
